Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2019 | Volume:  32 | Issue Number:  2 | Page:  544-548

ORIGINAL ARTICLE

Reliability of the adult appendicitis score in diagnosing acute appendicitis
Elshakhs Soliman, Abdelsamie Moharram, Fareed Abdelmonem, Abuomar Mohannad H

Number of times this article was viewed 219
Number of times this article has been printed  from the site 16
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal